# SDR AALA201607299023

- Difficulty date: June 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53672274200
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL PROFILE PLATE LOCATED BETWEEN FR.58 AND FR.59 AT S38L IS CORRODED.  REMOVED AND REPLACED PROFILE PLATE IAW SRM 51-72-11 AND DRAWING NO D53673930.
